# SDR SIMA20120618005

- Difficulty date: June 18, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 19,313 hours, 16,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14522557617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND THE SHEAR CLIP IS CRACKED AT FRAME 73 BETWEEN STRINGERS 8L AND 9L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SHEAR CLIP IAW EMB STRUCTUAL REPAIR MANUAL 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
